Discussions By Condition: I cannot get a diagnosis.

Muscle pain arms legs after sedentary

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 24, 2010
  • 11:21 PM

ANY ideas welcome.

If I have sat for more than about 10 minutes watching a movie, or reading a book, and just cross my legs, I have severe pain. The same with my upper arms. It's not really what I would describe as burning, but more like a 2 second delay, and then a wave of pain as if the muscles were being over-stretched.

I have no pain once I get up and move around. As long as I'm running up and down stairs, or walking, or moving my arms, there's no problem. I feel better than fine.

It's in the upper arms and thighs.
It moves like a wave of pain like over-stretching in the upper arms and thighs.
The pain is only in the muscles.
The pain is not related to exercise.
I'm not tired or fatiqued.
There's no bone or joint pain, and it's not arthritis
It started suddenly last a week ago.
It happens if I move at all after sitting still.

Other conditions:
Did have gestational diabetes, ,but sugar is ok now. Get headaches after sugar on an empty stomach. (reactive hypoglycemia).
Just this month came down cystitis which did not respond to meds; started following low acid diet with good results: institial cystitis. Took Prilosec to reduce acid for about a week till this started.
BP is fine.
I have a small hernia.
Lost 30 lbs since 2007 on Weight watchers, and have maintained. (Nutritional deficiency?)

I've check out Polymyositis, which sounds close, but not quite. No problem breathing or swallowing.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?